# SDR QMLA2009021209006

- Difficulty date: February 12, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4649010006
- Part serial: 1008
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,717 hours
- Stage of operation: AA
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MR GB HOUSING CRACKED AT NR1 INPUT PINION FLANGE. PERFORMED DYE PENETRANT INSPECTION TO CONFIRM CRACK.
